Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3606
Title: ON KNOTS IN A MODEL FOR THE ADSORPTION OF RING POLYMERS
Authors: VANDERZANDE, Carlo 
Issue Date: 1995
Publisher: IOP PUBLISHING LTD
Source: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 28(13). p. 3681-3700
Abstract: The occurence of knots in a model of a ring polymer interacting with a surface is considered. The polymer is described by a self-avoiding polygon (SAP) and interacts with the surface through a short-range interaction. It is proven rigorously that, for all non-zero temperatures, all except exponentially few SAPs contain a knot. We also show that the average knot complexity grows at least linearly with the length of the polymer, for sufficiently long polymers.
Notes: VANDERZANDE, C, LIMBURGS UNIV CENTRUM,DEPT WISKUNDE NAT INFORMAT,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3606
DOI: 10.1088/0305-4470/28/13/013
ISI #: A1995RK87200013
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

16
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

15
checked on May 13, 2022

Page view(s)

44
checked on May 17, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.